# SDR CA121116001

- Difficulty date: November 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engien
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE ENGINE WAS SHUTDOWN FOLLOWING A LOSS OF OIL PRESSURE.  NO OTHER DETAILS ARE AVAILABLE AT THIS TIME. THE ENGINE IS BEING REPLACED.
